Alert archive / South Carolina / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 77, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 12, 2007, 8:34 PM EDT for Berkeley County, Colleton County, Dorchester County, South Carolina. It was in force for 71 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2007, 8:34 PM EDT (00:34 UTC)
- Expired
- Jun 12, 2007, 9:45 PM EDT
- In force
- 71 min
- Issued by
- NWS Charleston, SC
- Area
- Counties, with a storm outline in the text
Counties Berkeley County, SC, Colleton County, SC, Dorchester County, SC
The radar
The Charleston,SC radar (KCLX), 90 km from the middle of the area, began a volume at 00:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 9:23 PM EDT | HAIL 1 | 2 W Eadytown, SC | QUARTER SIZE HAIL FELL FOR 5 MINUTES. A FEW SMALL TREE LIMBS ALSO REPORTED DOWN FROM WINDS. |
| Jun 12, 9:25 PM EDT | HAIL 0.25 | Saint George, SC | PEA SIZE HAIL REPORTED IN SAINT GEORGE. |
| Jun 12, 9:27 PM EDT | HAIL 0.75 | Saint George, SC | PUBLIC REPORTED PENNY SIZE HAIL IN SAINT GEORGE. |
| Jun 12, 9:45 PM EDT | HAIL 0.88 | 3 N Walterboro, SC | NICKEL SIZE HAIL REPORTED 3 MILES NORTH OF WALTERBORO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 49 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 00:00Z, 0.6 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1564 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 943 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 3 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KCHS 130035
SVRCHS
SCC015-029-035-130145-
/O.NEW.KCHS.SV.W.0077.070613T0034Z-070613T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
834 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
BERKELEY COUNTY IN SOUTHEAST SOUTH CAROLINA...
DORCHESTER COUNTY IN SOUTHEAST SOUTH CAROLINA...
COLLETON COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 945 PM EDT
* AT 830 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 16 MILES NORTHWEST OF
REEVESVILLE TO 6 MILES NORTHEAST OF EADYTOWN...OR ALONG A LINE
EXTENDING FROM 8 MILES EAST OF BAMBERG TO 9 MILES NORTHWEST OF
SAINT STEPHEN...MOVING SOUTH AT 20 MPH.
* SOME LOCATIONS IN OR NEAR THE PATH OF THE STORM INCLUDE...
EADYTOWN...
SAINT STEPHEN...
CROSS...
REEVESVILLE...BONNEAU BEACH...
HARLEYVILLE...BONNEAU...
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING VERY HEAVY
RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID
FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS
THE ROAD.
FREQUENT LIGHTNING IS OCCURRING WITH THIS LINE OF THUNDERSTORMS. IF
OUTDOORS... STAY AWAY FROM ISOLATED HIGH OBJECTS. IF INDOORS...STAY
AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS
AN EMERGENCY.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024.
LAT...LON 3302 8105 3309 8092 3307 8091 3331 8048
3327 8041 3328 8029 3331 8025 3344 8022
3352 8005 3351 7996 3332 7973 3328 7959
3321 7947 3299 8004 3299 8011 3302 8015
3300 8017 3295 8013 3269 8082
$$2 follow-up statements
000
WWUS52 KCHS 130111
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
909 PM EDT TUE JUN 12 2007
SCC015-029-035-130145-
/O.CON.KCHS.SV.W.0077.000000T0000Z-070613T0145Z/
BERKELEY SC-DORCHESTER SC-COLLETON SC-
909 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR BERKELEY...DORCHESTER AND COLLETON COUNTIES...
AT 904 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM LODGE TO JUDGE TOWN...OR
ALONG A LINE EXTENDING FROM 12 MILES SOUTH OF BAMBERG TO 7 MILES
NORTHWEST OF SAINT STEPHEN...MOVING SOUTH AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
SAINT STEPHEN...EADYTOWN...CROSS...BONNEAU...MONCKS CORNER...
HARLEYVILLE...RIDGEVILLE...CAT HOLE...SMOAKS...WILLIAMS...
STOKES AND SIDNEY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
IF ON OR NEAR LAKE MOULTRIE...GET OUT OF THE WATER AND MOVE INDOORS
OF INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3302 8105 3309 8092 3307 8091 3331 8048
3327 8041 3328 8029 3331 8025 3344 8022
3352 8005 3351 7996 3332 7973 3328 7959
3321 7947 3299 8004 3299 8011 3302 8015
3300 8017 3295 8013 3269 8082
$$000
WWUS52 KCHS 130137
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
935 PM EDT TUE JUN 12 2007
SCC015-029-035-130145-
/O.CON.KCHS.SV.W.0077.000000T0000Z-070613T0145Z/
BERKELEY SC-DORCHESTER SC-COLLETON SC-
935 PM EDT TUE JUN 12 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM EDT
FOR BERKELEY...DORCHESTER AND COLLETON COUNTIES...
AT 932 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM SMYLY TO
BONNEAU BEACH...OR ALONG A LINE EXTENDING FROM 13 MILES NORTHWEST OF
WALTERBORO TO 8 MILES WEST OF SAINT STEPHEN...MOVING SOUTH AT 20 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CROSS...HARLEYVILLE...PRINGLETOWN...BYRD...CAT HOLE...CANADYS...
SMOAKS...STOKES AND SIDNEY.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY
THIS STORM IS ALSO CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY
FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS
AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD.
IF ON OR NEAR LAKE MOULTRIE...GET OUT OF THE WATER AND MOVE INDOORS
OF INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM.
TO REPORT SEVERE WEATHER ONLY...PLEASE CONTACT THE NATIONAL WEATHER
SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR
REPORTS TO CHS.SKYWARN@NOAA.GOV.
LAT...LON 3302 8105 3309 8092 3307 8091 3331 8048
3327 8041 3328 8029 3331 8025 3344 8022
3352 8005 3351 7996 3332 7973 3328 7959
3321 7947 3299 8004 3299 8011 3302 8015
3300 8017 3295 8013 3269 8082
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 7:50 PM EDT, 44 minutes earlier.
Area forecast discussion, Jun 12, 7:50 PM EDT, 44 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 750 PM EDT TUE JUN 12 2007 .SYNOPSIS... AN UPPER LEVEL LOW WILL SETTLE OVER THE REGION TONIGHT...AND WILL PERSIST OVER THE REGION UNTIL THIS WEEKEND. THIS WILL PRODUCE BELOW NORMAL TEMPERATURES FOR THE REST OF THE WEEK. DESPITE SURFACE HIGH PRESSURE THAT WILL REMAIN IN PLACE OVER THE REGION...THE UPPER LEVEL LOW WILL SUPPORT ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS... ESPECIALLY DURING THE AFTERNOON AND EVENING HOURS. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... OF NOTE THIS AFTERNOON...SHOWERS/THUNDERSTORMS HAD DEVELOPED ALONG THE SEA BREEZE BOUNDARY NEAR THE SC COAST...AND WERE DEVELOPING ALONG THE SEA BREEZE BOUNDARY/PREV OUTFLOW BOUNDARIES AROUND AND SOUTH OF THE SAVANNAH RIVER. MEANWHILE...ADDITIONAL THUNDERSTORMS WERE FIRING N/NW OF THE REGION...BENEATH THE E-W ORIENTED UPPER TROUGH AXIS/ASSOCIATED THERMAL TROUGH...ENHANCED BY A SHORTWAVE AND ASSOCIATED UPPER COLD POOL...FEATURING 500 MB TEMPS AS COLD AS -15C...SWINGING SOUTH OVER W NC PER WV IMAGERY. AS THE UPPER TROUGH/COLDER MID LEVEL TEMPS ARRIVE THIS AFTERNOON...COVERAGE/ INTENSITY OF THUNDERSTORMS SHOULD INCREASE. WILL COMPLETE FINAL DECISIONS REGARDING POPS CLOSE TO ISSUANCE TIME. GIVEN SBCAPES 1500-2500 J/KG...WET BULB ZERO HEIGHTS 9.5-10.5 KFT AND MID LEVEL CAA...ISOLD TO SCT TSTMS WILL REMAIN CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WIND GUSTS UNTIL DARK. THEN...COVERAGE OF SHOWERS AND THUNDERSTORMS SHOULD DIMINISH WITH DIURNAL STABILIZATION THIS EVENING...ALTHOUGH A FEW STRONGER TSTMS MAY PERSIST ACROSS WESTERN COUNTIES...CLOSEST TO THE TRACK OF THE SHORTWAVE...WELL INTO THE EVENING. GIVEN THE PRESENCE OF THE UPPER TROUGH...WILL CONTINUE ONGOING SLIGHT CHC/CHC POPS FOR THE REGION OVERNIGHT INTO WED AM. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH WEDNESDAY NIGHT/... UNDER THE UPPER TROUGH...SLIGHT CHC POPS WILL SUFFICE THROUGH THE MORNING. THEN...THUNDERSTORMS WILL INCREASE IN COVERAGE/INTENSITY WITH DIURNAL HEATING/DESTABILIZATION UNDER THE UPPER TROUGH DURING THE AFTERNOON. WITHIN THE WEAKLY SHEARED ENVIRONMENT...PULSE MODE WILL SHOULD DOMINATE THE CONVECTIVE REGIME...AND AT LEAST ISOLD TSTMS SHOULD BECOME SEVERE WITH LARGE HAIL AND DOWNBURSTS/ MICROBURSTS...ESPECIALLY IF MID LEVEL DRY AIR PERSISTS...DURING THE AFTERNOON/EVENING HOURS. CANNOT JUSTIFY POPS HIGHER THAN HIGH CHC IN THIS PACKAGE...BUT HIGHER POPS WILL EVENTUALLY BE REQUIRED IN THE NEAR TERM AS CONVECTIVE TRENDS BECOME CLEAR. WEDNESDAY NIGHT...EXPECT ANOTHER DIURNAL DECREASE IN CONVECTION... ALTHOUGH...AGAIN...THE UPPER TROUGH WILL KEEP AT LEAST SLGT CHC POPS GOING THROUGH THE NIGHT. && .LONG TERM /THURSDAY THROUGH TUESDAY/... MEDIUM RANGE GUIDANCE IS IN GOOD AGREEMENT THIS AFTERNOON WITH RESPECT TO OVERALL H5 PATTERN EVOLUTION FROM LATE THIS WEEK...THROUGH THE WEEKEND...AND INTO EARLY NEXT WEEK. UPPER TROUGH WILL CONTINUE TO INFLUENCE THE SOUTHEAST STATES THROUGH THE END OF THE WEEK...SO WILL MENTION CHC POPS BOTH THU AND FRI. SFC/UPPER RIDGING WILL BECOME MORE DOMINANT OVER THE WEEKEND INTO EARLY NEXT WEEK...SO DON/T ANTICIPATE MUCH SHWR/TSTM ACTIVITY SAT THROUGH MON. EVEN THOUGH THE ACTIVITY MAY BE VERY ISOLATED SAT THROUGH MON...GIVEN THE TIME OF YEAR WILL KEEP SLGT CHC POPS MENTIONED IN THE FORECAST. UPPER HEIGHTS LOWER AS A FRONTAL BOUNDARY APPROACHES THE REGION WAS THE WEST ON TUE...SO WILL CARRY CHC POPS ACROSS THE FORECAST AREA. AS FOR TEMPERATURES...EXPECT BELOW NORMAL TEMPS THU AND FRI...THEN NEAR TO SLIGHTLY ABOVE NORMAL TEMPS SAT THROUGH TUE. && .AVIATION /00Z TUESDAY THROUGH SUNDAY/... SEA BREEZE PUSHED THROUGH BOTH TERMINALS EARLIER THIS AFTERNOON...AND CONTINUES TO MARCH WESTWARD TOWARD A LARGE CLUSTER OF SHOWERS AND THUNDERSTORMS SINKING SOUTHEASTWARD THROUGH THE MIDLANDS OF SC. EXPECT THAT CONVECTION WILL CONTINUE TO FIRE ALONG MERGER OF COLD POOL ASSOCIATED WITH LARGE CLUSTER OF SHWRS/TSTMS UPSTREAM AND SEA BREEZE. THIS SHOULD FOCUS THE BEST CHANCES FOR TSRA ACROSS INTERIOR PORTIONS OF THE FORECAST AREA AND WEST OF THE TERMINALS THROUGH THE EVENING HOURS. GIVEN MOMENTUM OF COLD POOL DROPPING SOUTHEASTWARD TOWARD THE TERMS HOWEVER...FEEL UNCOMFORTABLE NOT INCLUDING TEMPO GROUPS FOR MVFR SHRA ALONG WITH A MENTION OF CB. AS ALWAYS WILL CONTINUE TO MONITOR CONVECTIVE TRENDS CLOSELY OVER THE NEXT COUPLE HOURS AND AMEND AS NECESSARY. NEXT CONCERN IS ANY FOG POTENTIAL OVERNIGHT AT THE TERMS. EXPECT THAT CONVECTIVE DEBRIS CLOUDS FROM ONGOING CONVECTION AND LACK OF ANY SIGNIFICANT RAIN AT THE TERMS THIS AFTERNOON...SHOULD ACT TO KEEP VSBY/S FROM FALLING INTO THE IFR RANGE. IF ANY SIGNIFICANT RAINFALL IS SEEN AT THE TERMS THIS EVENING...CERTAINLY CAN/T RULE OUT VSBY/S FALLING INTO THE IFR RANGE TOWARD DAYBREAK...BUT WILL HOLD OFF ON MENTIONING THIS WITH 00Z TAF PACKAGE. WITH LIGHT AND VARIABLE WINDS AND MOIST BOUNDARY LAYER CONDITIONS...FEEL THAT MVFR VSBY/S ARE A GOOD POSSIBILITY AT BOTH TERMS...AND WILL CONTINUE TO MENTION IN TAFS TOWARD DAYBREAK WED. EXPECT SKIES TO CU UP QUICKLY WITH CORE OF H5 LOW ROTATING OVERHEAD WED MORNING...SO WILL TEMPO IN SOME MVFR CIGS AT BOTH TERMS AFTER 14Z. CONTINUED DESTABILIZATION WILL LIKELY LEAD TO SHRA/TSRA DEVELOPMENT AROUND NOON WED...SO WILL MENTION VCTS FROM 16Z THROUGH 21Z AS TIMING DETAILS OF ANY CONVECTION ARE WAY TO UNCERTAIN TO INCLUDE IN TAFS AT THIS TIME. SEA BREEZE WILL ONCE AGAIN PUSH THROUGH TERMINALS BY MID AFTERNOON WED...AND THIS SHOULD BRING AN END TO ANY ONGOING SHRA/TSRA. EXTENDED AVIATION OUTLOOK... VFR CONDITIONS EXPECTED MUCH OF THE TIME THU THROUGH EARLY NEXT WEEK...PERHAPS BRIEFLY INTERRUPTED BY MAINLY AFTN/EVEN TSTMS...AND BY LATE NIGHT/EARLY MORNING FOG AND/OR STRATUS. && .MARINE... EARLIER CONCERNS ABOUT POSSIBLE SCA CONDITIONS HAVE FADED TONIGHT THROUGH WEDNESDAY NIGHT...AS THE 12Z NAM DEPICTS THE SFC LOW DEVELOPING E OF FL REMAINING WELL S/SE OF THE WATERS...AND THE 12Z GFS HAS EVEN ELIMINATED THE COASTAL TROUGH OVER THE WATERS. LOWERED WIND SPEEDS TO ACCOUNT FOR THIS TREND...BUT NOT YET TO THE DEGREE ADVERTISED BY THE GFS...AS SOME COMBINATION OF THE COASTAL TROUGH AND THE SFC LOW SHOULD ENHANCED THE PRES GRADIENT SOMEWHAT OVER THE WATERS. ONGOING WAVE HEIGHTS...A BIT ABOVE WATCH WATCH GUIDANCE... STILL APPEAR TO BE A DECENT COMPROMISE AND WILL NOT REQUIRE MAJOR ADJUSTMENTS THROUGH WED NIGHT. A FAIRLY WEAK PRESSURE PATTERN FEATURING PRIMARILY HIGH PRESSURE...WILL RESULT IN TRANQUIL CONDITIONS ACROSS THE WATERS THU THROUGH SUN. WINDS AND SEAS THROUGH THE PERIOD ARE EXPECTED TO REMAIN BELOW HEADLINE THRESHOLDS. && .TIDES/COASTAL FLOODING... ONSHORE FLOW AND HIGH ASTRONOMICAL TIDES...PERIGEE TODAY AND NEW MOON FRI JUN 15...MAY PRODUCE SHALLOW COASTAL FLOODING AND MINOR BEACH EROSION AROUND THE TIMES OF HIGH TIDE THROUGH THE REMAINDER OF THE WEEK. HOWEVER...BECAUSE OF THE EXPECTED SMALL SWELL...THE RISK CURRENT RISK SHOULD REMAIN LOW THROUGH THIS WEEK. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && JRJ
Hazardous weather outlook, Jun 12, 8:00 PM EDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE CHARLESTON SC 800 PM EDT TUE JUN 12 2007 SCZ040-042>045-047-131000- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-BERKELEY-INLAND JASPER- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST SOUTH CAROLINA WEDNESDAY. ISOLATED THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ330-350-352-131000- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...ISOLATED STRONG THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL...ESPECIALLY NEAR THE COAST THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL WEDNESDAY...ESPECIALLY CLOSE TO THE COAST DURING THE AFTERNOON AND EVENING HOURS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. SCZ048>051-131000- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH CAROLINA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH EARLY EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL DIMINISH AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE SMALL HAIL AND GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ087-088-099>101-114>116-118-137-138-140-131000- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL LINGER UNTIL AROUND MIDNIGHT...AS AN UPPER LEVEL LOW CROSSES THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHERN SOUTH CAROLINA AND SOUTHEAST GEORGIA AGAIN ON WEDNESDAY. SOME OF THE THUNDERSTORMS MAY PRODUCE HAIL AND STRONG WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. GAZ117-119-139-141-131000- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA. .DAY ONE...TONIGHT. SEVERE THUNDERSTORMS...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. A FEW THUNDERSTORMS MAY PRODUCE HAIL TO PENNY SIZE OR LARGER...DAMAGING WIND GUSTS TO 60 MPH AND EXCESSIVE RAINFALL. THE POTENTIAL FOR SEVERE THUNDERSTORMS WILL LINGER UNTIL AROUND MIDNIGHT...AS AN UPPER LEVEL LOW CROSSES THE REGION. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG/SEVERE THUNDERSTORMS...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST GEORGIA WEDNESDAY. ISOLATED THUNDERSTORMS MAY BECOME SEVERE...PRODUCING LARGE HAIL AND DAMAGING WINDS...DURING THE AFTERNOON AND EVENING HOURS. THE POTENTIAL FOR ISOLATED STRONG THUNDERSTORMS WILL ALSO EXIST DURING THE AFTERNOON AND EVENING HOURS THURSDAY AND FRIDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AMZ354-374-131000- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 800 PM EDT TUE JUN 12 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TONIGHT. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY PRODUCE WIND GUSTS EXCEEDING 40 KNOTS AND HAIL THROUGH THIS EVENING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. STRONG THUNDERSTORMS...STRONG THUNDERSTORMS MAY IMPACT THE WATERS WEDNESDAY...ESPECIALLY DURING THE AFTERNOON AND EVENING. WIND GUSTS IN EXCESS OF 40 KNOTS AND SMALL HAIL WILL BE POSSIBLE. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Jun 12, 4:25 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
425 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1057 PM TSTM WND DMG 8 WNW BLUFFTON 32.28N 80.99W
06/11/2007 BEAUFORT SC PUBLIC
1 TREE AND SEVERAL LIMBS DOWN AT THE HIDDEN CYPRESS GOLF
CLUB.
&&
VBLocal storm report, Jun 12, 4:43 PM EDT, 3 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
443 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0410 PM HAIL 8 SSE SUMMERVILLE 32.91N 80.12W
06/12/2007 M0.50 INCH DORCHESTER SC PUBLIC
OBSERVED BY THE PUBLIC NEAR THE BOSCH PLANT ON DORCHESTER
ROAD.
&&Special weather statement, Jun 12, 5:34 PM EDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 534 PM EDT TUE JUN 12 2007 SCZ048-049-122200- BEAUFORT-COASTAL COLLETON- 534 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT COLLETON COUNTY AND BEAUFORT COUNTY THROUGH 600 PM EDT... AT 529 PM EDT...A CLUSTER OF STRONG THUNDERSTORMS WAS REPORTED CAPABLE OF PRODUCING 1/2 INCH HAIL. THIS CLUSTER OF STORMS WAS LOCATED NEAR CHISOLMS...OR ABOUT 13 MILES EAST OF YEMASSEE...MOVING SOUTHWEST AT 15 MPH. AREAS IN AND AROUND DALE...GARDENS CORNER AND SHELDON WILL BE IMPACTED THROUGH 600 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 5:41 PM EDT, 2 hours 53 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 541 PM EDT TUE JUN 12 2007 GAZ099-122215- CANDLER- 541 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT CANDLER COUNTY THROUGH 615 PM EDT... AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING 1/2 INCH HAIL...AND GUSTY WINDS UP TO 30 MPH. THIS STORM WAS LOCATED NEAR PARISH...OR 6 MILES NORTHEAST OF METTER...MOVING WEST AT 10 MPH. AREAS IN AND AROUND ALINE...METTER AND PULASKI WILL BE IMPACTED THROUGH 615 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 6:01 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 601 PM EDT TUE JUN 12 2007 SCZ045-122230- BERKELEY- 601 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT BERKELEY COUNTY THROUGH 630 PM EDT... AT 559 PM EDT...A STRONG THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING PEA SIZE HAIL. THIS STORM WAS LOCATED NEAR NEWLAND...OR ABOUT 13 MILES NORTHWEST OF MCCLELLANVILLE. THIS STORM WAS NEARLY STATIONARY. AREAS IN AND AROUND JAMESTOWN WILL BE IMPACTED THROUGH 630 PM EDT. THIS THUNDERSTORM IS CAPABLE OF PRODUCING VERY HEAVY RAIN...WHICH MAY FLOOD ROADS...DITCHES AND LOW-LYING AREAS. AVOID FLOOD PRONE AREAS AND DO NOT DRIVE INTO PLACES WHERE WATER COVERS THE ROAD. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
Special weather statement, Jun 12, 6:25 PM EDT, 2 hours 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON SC 625 PM EDT TUE JUN 12 2007 GAZ114-122300- TATTNALL- 625 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS WILL IMPACT TATTNALL COUNTY THROUGH 700 PM EDT... AT 623 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA SIZE HAIL...AND GUSTY WINDS UP TO 30 MPH. THIS STORM WAS LOCATED NEAR COBBTOWN...OR ABOUT 10 MILES SOUTH OF METTER...MOVING SOUTHWEST AT 5 MPH. AREAS IN AND AROUND COBBTOWN AND COLLINS WILL BE IMPACTED THROUGH 700 PM EDT. BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS AS STORMS APPROACH. SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS. PLEASE CONTACT THE NATIONAL WEATHER SERVICE IN CHARLESTON TOLL FREE AT 1-888-383-2024 IF YOU OBSERVE SEVERE WEATHER.
The office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 9:01 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 44 min |
| Jun 12, 9:42 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Dorchester | 63 min |
| Jun 12, 9:45 PM EDT | Severe Thunderstorm Warning | CHS | Allendale, Hampton | 60 min |
| Jun 13, 12:10 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 50 min |
| Jun 13, 12:48 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 57 min |
| Jun 13, 1:04 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 41 min |
| Jun 13, 1:07 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton | 53 min |
| Jun 13, 1:37 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 53 min |
| Jun 13, 1:41 PM EDT | Severe Thunderstorm Warning | CHS | Charleston, Dorchester | 64 min |
| Jun 13, 1:57 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort | 63 min |
| Jun 13, 2:08 PM EDT | Severe Thunderstorm Warning | CHS | Colleton | 52 min |
| Jun 13, 2:15 PM EDT | Severe Thunderstorm Warning | CHS | Jasper | 60 min |
| Jun 13, 2:23 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 67 min |
| Jun 13, 3:02 PM EDT | Severe Thunderstorm Warning | CHS | Colleton, Hampton | 38 min |
| Jun 13, 3:38 PM EDT | Severe Thunderstorm Warning | CHS | Charleston | 67 min |
| Jun 13, 4:07 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley | 23 min |
| Jun 13, 4:09 PM EDT | Tornado Warning | CHS | Charleston | 24 min |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.